Volume 3, Issue 2
Approximation of Infinite Boundary Condition and Its Application to Finite Element Methods

Hou-De Han & Xiao-Nan Wu

DOI:

J. Comp. Math., 3 (1985), pp. 179-192

Published online: 1985-03

Preview Full PDF 92 1568
Export citation
  • Abstract

The exterior boundary value problems of Laplace equation and linear elastic equations are considered.A series of approximate infinite boundary conditions are given. Then the original problem is reduced to a boundary value problem on a bounded domain. The finite element approximation of this problem and its error estimate are obatined. Finally, a numerical example shows that this method is very effective.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-179, author = {Hou-De Han and Xiao-Nan Wu}, title = {Approximation of Infinite Boundary Condition and Its Application to Finite Element Methods}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {2}, pages = {179--192}, abstract = { The exterior boundary value problems of Laplace equation and linear elastic equations are considered.A series of approximate infinite boundary conditions are given. Then the original problem is reduced to a boundary value problem on a bounded domain. The finite element approximation of this problem and its error estimate are obatined. Finally, a numerical example shows that this method is very effective. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9615.html} }
TY - JOUR T1 - Approximation of Infinite Boundary Condition and Its Application to Finite Element Methods AU - Hou-De Han & Xiao-Nan Wu JO - Journal of Computational Mathematics VL - 2 SP - 179 EP - 192 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9615.html KW - AB - The exterior boundary value problems of Laplace equation and linear elastic equations are considered.A series of approximate infinite boundary conditions are given. Then the original problem is reduced to a boundary value problem on a bounded domain. The finite element approximation of this problem and its error estimate are obatined. Finally, a numerical example shows that this method is very effective.
Hou-De Han & Xiao-Nan Wu. (1970). Approximation of Infinite Boundary Condition and Its Application to Finite Element Methods. Journal of Computational Mathematics. 3 (2). 179-192. doi:
Copy to clipboard
The citation has been copied to your clipboard